Hi Anna, your urination should not affect the Monistat (which will be unaffected in your vagina), just pat dry and you should be fine. The seven day course is a good idea as it allows for this sort of thing while still being effective.
And also Anna if you still have the symptoms of a UTI or Bladder infection after the Monistat you are going to have to get in and see a doctor there is nothing over the counter that is effective for an infection. Good luck and hope you feel better
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.